# SDR ORJA9573

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TRACK FLOOR LAMPS WILL NOT ILLUMINATE AT ROW 3 AND ROW 25.  RELAMPED BOTH.  OPS CHECK GOOD.  (M)
